# SDR SWIA200110086

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 14,360 hours, 20,358 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Loose
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN AIRCRAFT WITH AIR CONDITIONER TURNED ON DURING ENGINE OPERATION.FOUND LOOSE SCREWS ON LEFT INBOARD WING FUEL CELL ACCESS PANEL CAUSING FUEL TO ENTER PACK AREA DURING ENGINE OPERATIONS. SECURED ACCESS PANEL AND RAN ENGINES WITH PACKS OPERATING.   NO FURTHER SMELL NOTED.  OPS AND LEAK CHECK GOOD.
